메뉴 건너뛰기




Volumn 65, Issue 3, 1998, Pages 354-369

An algebraic approach to Wigner's unitary-antiunitary theorem

Author keywords

C* algebra; Hilbert module; Jordan homomorphism; Prime ring; Wigner's unitary antiunitary theorem

Indexed keywords


EID: 0040041672     PISSN: 14467887     EISSN: None     Source Type: Journal    
DOI: 10.1017/s144678870003593x     Document Type: Article
Times cited : (37)

References (25)
  • 1
    • 0001392277 scopus 로고
    • Structure theorems for a special class of Banach algebras
    • W. Ambrose, 'Structure theorems for a special class of Banach algebras', Trans. Amer. Math. Soc. 57 (1945), 364-386.
    • (1945) Trans. Amer. Math. Soc. , vol.57 , pp. 364-386
    • Ambrose, W.1
  • 3
    • 49549160990 scopus 로고
    • Representations, automorphisms, and derivations of some operator algebras
    • P. R. Chernoff, 'Representations, automorphisms, and derivations of some operator algebras', J. Funct. Anal. 12 (1973), 275-289.
    • (1973) J. Funct. Anal. , vol.12 , pp. 275-289
    • Chernoff, P.R.1
  • 6
    • 0004285674 scopus 로고
    • University of Chicago Press, Chicago
    • _, Rings with Involution (University of Chicago Press, Chicago, 1976).
    • (1976) Rings with Involution
  • 7
    • 84968495654 scopus 로고
    • Homomorphisms of Jordan rings of self-adjoint elements
    • N. Jacobson and C. E. Rickart, 'Homomorphisms of Jordan rings of self-adjoint elements', Trans. Amer. Math. Soc. 72 (1952), 310-322.
    • (1952) Trans. Amer. Math. Soc. , vol.72 , pp. 310-322
    • Jacobson, N.1    Rickart, C.E.2
  • 8
    • 0000282434 scopus 로고
    • Modules over operator algebras
    • I. Kaplansky, 'Modules over operator algebras', Amer. J. Math. 75 (1953), 839-853.
    • (1953) Amer. J. Math. , vol.75 , pp. 839-853
    • Kaplansky, I.1
  • 9
    • 0038949457 scopus 로고
    • The Wigner unitary-antiunitary theorem
    • J. S. Lomont and P. Mendelson, 'The Wigner unitary-antiunitary theorem', Ann. Math. 78 (1963), 548-559.
    • (1963) Ann. Math. , vol.78 , pp. 548-559
    • Lomont, J.S.1    Mendelson, P.2
  • 10
    • 0000393848 scopus 로고
    • Jordan homomorphisms of the symmetric elements of a ring with involution
    • W. S. Martindale, 'Jordan homomorphisms of the symmetric elements of a ring with involution', J. Algebra 5 (1967), 232-249.
    • (1967) J. Algebra , vol.5 , pp. 232-249
    • Martindale, W.S.1
  • 11
    • 0038289426 scopus 로고
    • Prime rings satisfying a generalized polynomial identity
    • _, 'Prime rings satisfying a generalized polynomial identity', J. Algebra 12 (1969), 576-584.
    • (1969) J. Algebra , vol.12 , pp. 576-584
  • 12
    • 0002680017 scopus 로고
    • Recent trends in multivariate prediction theory
    • ed. P. R. Krishnaiah Academic Press, New York
    • P. Masani, 'Recent trends in multivariate prediction theory', in: Multivariate Analysis (ed. P. R. Krishnaiah) (Academic Press, New York, 1966).
    • (1966) Multivariate Analysis
    • Masani, P.1
  • 13
    • 0000016299 scopus 로고
    • Elementary operators on prime C*-algebras. I
    • M. Mathieu, 'Elementary operators on prime C*-algebras. I', Math. Ann. 284 (1989), 223-244.
    • (1989) Math. Ann. , vol.284 , pp. 223-244
    • Mathieu, M.1
  • 14
    • 0039542141 scopus 로고
    • A note on the strong Schwarz inequality in Hilbert A-modules
    • L. Molnár, 'A note on the strong Schwarz inequality in Hilbert A-modules', Publ. Math. (Debrecen) 40 (1992), 323-325.
    • (1992) Publ. Math. (Debrecen) , vol.40 , pp. 323-325
    • Molnár, L.1
  • 15
    • 0009145718 scopus 로고
    • Modular bases in a Hilbert A-module
    • _, 'Modular bases in a Hilbert A-module', Czech. Math. J. 42 (1992), 649-656.
    • (1992) Czech. Math. J. , vol.42 , pp. 649-656
  • 16
    • 0040727517 scopus 로고    scopus 로고
    • Wigner's unitary-antiunitary theorem via Herstein's theorem on Jordan homomorphisms
    • _, 'Wigner's unitary-antiunitary theorem via Herstein's theorem on Jordan homomorphisms', J. Nat. Geom. 10 (1996), 137-148.
    • (1996) J. Nat. Geom. , vol.10 , pp. 137-148
  • 18
    • 84968518897 scopus 로고
    • Inner product modules over B*-algebras
    • W. L. Paschke, 'Inner product modules over B*-algebras', Trans. Amer. Math. Soc. 182 (1973), 443-468.
    • (1973) Trans. Amer. Math. Soc. , vol.182 , pp. 443-468
    • Paschke, W.L.1
  • 19
    • 0002861451 scopus 로고    scopus 로고
    • On Wigner's theorem: Remarks, complements, comments, and corollaries
    • J. Rätz, 'On Wigner's theorem: remarks, complements, comments, and corollaries', Aequationes Math. 52 (1996), 1-9.
    • (1996) Aequationes Math. , vol.52 , pp. 1-9
    • Rätz, J.1
  • 20
    • 84972530239 scopus 로고
    • A generalized hilbert space
    • P. P. Saworotnow, 'A generalized Hilbert space', Duke Math. J. 35 (1968), 191-197.
    • (1968) Duke Math. J. , vol.35 , pp. 191-197
    • Saworotnow, P.P.1
  • 22
    • 0000148662 scopus 로고
    • A direct proof of Wigner's theorem on maps which preserve transition probabilities between pure states of quantum systems
    • C. S. Sharma and D. F. Almeida, 'A direct proof of Wigner's theorem on maps which preserve transition probabilities between pure states of quantum systems', Ann. Phys. 197 (1990), 300-309.
    • (1990) Ann. Phys. , vol.197 , pp. 300-309
    • Sharma, C.S.1    Almeida, D.F.2
  • 23
    • 0001148449 scopus 로고
    • Representation of symmetry transformations in quantum mechanics
    • U. Uhlhorn, 'Representation of symmetry transformations in quantum mechanics', Ark. Fys. 23 (1963), 307-340.
    • (1963) Ark. Fys. , vol.23 , pp. 307-340
    • Uhlhorn, U.1
  • 24
    • 34250596585 scopus 로고
    • The prediction theory of multivariate stochastic processes I
    • N. Wiener and P. Masani, 'The prediction theory of multivariate stochastic processes I.', Acta Math. 98 (1957), 111-150.
    • (1957) Acta Math. , vol.98 , pp. 111-150
    • Wiener, N.1    Masani, P.2
  • 25
    • 0002347686 scopus 로고
    • The structure of projection-valued states: A generalization of Wigner's theorem
    • R. Wright, 'The structure of projection-valued states: A generalization of Wigner's theorem', Int. J. Theor. Phys. 16 (1977), 567-573.
    • (1977) Int. J. Theor. Phys. , vol.16 , pp. 567-573
    • Wright, R.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.